# SDR UHLA2014100900724

- Difficulty date: October 10, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 29,044 hours, 17,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Damaged
- Location: Frames 22-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK DAMAGED FROM FRAMES 22-34.  R  & R THE SEAT TRACK.
